MathSciNet Relay Station
MathSciNet bibliographic data
MR921388 (89b:45007) 45J05
Hu, Shou Chuan; Lakshmikantham, V.; Rama Mohan Rao, M. Nonlinear variation of parameters formula for integro-differential equations of Volterra type. J. Math. Anal. Appl. 129 (1988), no. 1, 223–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement